# SDR COMA0470051

- Difficulty date: June 14, 2004
- Submitted: June 18, 2004
- Operation: Air carrier
- Aircraft: N369CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10079
- Aircraft time: 3,992 hours, 3,072 cycles
- System (JASC): 2760 · Drag Control System
- Part: Control Unit
- Condition: Failed
- Location: Spoiler
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLIGHT 5078 SPOILER, STAB AND RUDDER LIMIT FAULT MESSAGE DURING T/O.  COULD NOT DUPLICATE.  RESET SSCU 1 AND 2, SYSTEM CHECK SATISFACTORY.
